# SDR FDEA201501300394

- Difficulty date: January 30, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51331
- Condition: Chafed
- Location: Bs 1225
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1225 RBL 24.75.  SEAT TRACK INBD FLANGE FOUND CHAFED MARK.  CHAFE REMOVED IAW SRM 51-10-02 REV 113.  FOUND OUT OF LIMITS IAW SRM 53-00-52 ALLOWABLE DAMAGE I FIG 101 REV 113. THE SEAT TRACK WAS REPAIRED IAW SRM 53-00-52 REPAIR I FIG 201 REV. 114.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
